Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 754910, 5 pages
Research Article

Algebraic Type Approximation to the Blasius Velocity Profile

Department of Statistics and Computer Science, Kunsan National University, Gunsan 573-701, Republic of Korea

Received 17 December 2013; Revised 18 February 2014; Accepted 25 February 2014; Published 24 March 2014

Academic Editor: Mohamad Alwash

Copyright © 2014 Beong In Yun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Beong In Yun, “An ad hoc approximation to the gauss error function and a correction method,” Applied Mathematical Sciences, vol. 8, no. 85-88, pp. 4261–4273, 2014. View at Publisher · View at Google Scholar